# SDR DALA2019052503224

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1089846) DURING INSPECTION FOUND CRACK SKIN CUT OUT EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR AT LOWER FUSELAGE. PERFORMED REPAIR ON SKIN CUT OUT EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR AT LOWER FUSELAGE AS PER ER/A NO 578045-14 REVISION ORIGINAL AND PRI NO 578045-14 REVISION 0,1 AND 2.
